My DW has been struggling with hyperemesis, and for a while she was getting good relief from half a restavit tablet of an evening, with B6. Ondansetron and Stemetil were only having mild effects for a couple of hours, but with the Restavit she would go through the night, and up until about 10am without nausea or vomiting.
But then after a few days, the effect seemed to lessen, and it wasn't seeming to have much effect anymore. We're left wondering if it's just the body compensating for it, or maybe the effect was based on the hydration and eating levels? When it was working best, she was freshly hydrated from the drip at hospital, but eating virtually nothing.
Does anyone have any experiences on whether the effect of Restavit has changed since first taking it?
+ Reply to Thread
Results 1 to 1 of 1
21-12-2012 15:24 #1Junior Member
- Join Date
- Dec 2012
Effect of Restavit over time?
Tags for this Thread
Hills Swimming KenthurstLocated in the beautiful suburb of Kenthurst and boasts a heated 25m pool. We conduct world-leading Baby and Parent ...
LATESTWhy it is OK for your child to be differentWhat is a blessing way? How is it different to a baby shower?7 ways to break the ‘mumnotony’ at home
POPULARWhen can I start giving chores to my children?New baby nursery checklist – a guide to newborn essentialsWhat to pack for labour and hospital – a checklist
FORUMS - chatting now ...
The Not So Serious Vent Thread #7General Chat
Married At First Sight 2017Movies / Music / Books / TV Chat
TTC #1 - Conception & Due Date TimingConception & Fertility General Chat
Albert?Choosing Baby Names
IVF babies due Sep/Oct/Nov 2017pregnancy and babies through IVF
Any thoughts on my mysterious toddler? :-)General Parenting Tips, Advice & Chat